MathSciNet Relay Station
MathSciNet bibliographic data
MR873400 (88k:46070) 46L10
Wenzl, Hans On sequences of projections. C. R. Math. Rep. Acad. Sci. Canada 9 (1987), no. 1, 5–9.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement